REAL

Items where Author is "Li, Lu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Li, Lu and Xu, Dan-Dan and Chai, Jing-Xin and Wang, Di and Li, Lin and Zhang, Ling and Lu, Li and Ng, Chee H. and Ungvári, Gábor S. and Mei, Song-Li and Xiang, Yu-Tao (2018) Prevalence of Internet addiction disorder in Chinese university students: A comprehensive meta-analysis of observational studies. Journal of Behavioral Addictions, 7 (3). pp. 610-623. ISSN 2062-5871

Long, Wei and Zheng, Xiong-Jun and Li, Lu (2012) Existence of periodic solutions for a class of functional integral equation. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (57). pp. 1-11. ISSN 1417-3875

This list was generated on Fri Mar 28 13:14:17 2025 CET.